# SDR AALA991265

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Part number: S274T6105
- Condition: Defective
- Location: Nr 1 Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRU - FLT 998 - UPON LANDING AT GRU FROM MVD, NR 1 MAIN LANDING GEAR TIRE BLOWOUT.  REPLACED NR 1 WHEEL AND TIRE ASSY AND ADJACENT NR 2 MAIN WHEEL AND TIRE ASSY.  NR 1 BRAKE SEIZED DURING TEST AFTER WHEEL AND TIRE REPLACEMENT.  REPLACED FAULTY HYDRAULC FLUID QUICK DISCONNECT VALVE TO NR 1 BRAKE AND PRECAUTIONARY REPLACEMENT OF NR 1 BRAKE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
